# SDR SWAA2020012340726

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT OUTSIDE OF OVERWING EXIT IS INOP          / ACCOMPLISHED CONTINUITY CHECK IAW WDM 33-51-13, FOUND CONNECTOR D11076 NOT CONNECTED PROPERLY, CONNECTED CONNECTOR D11076 PERFORMED CONTINUITY CHECK IAW WDM 33-51-13, CONTINUITY TEST GOOD. INSTALLED NEW LAMP IAW AMM 33-51-04-960-801 OPS TEST GOOD R/H EMERGENCY LIGHT OUTSIDE OF OVERWING EXIT WORK PROPERLY IAW AMM 33-51-00-720-801 TEST GOOD. TAG# 96580
